# SDR SWAA2021082497940

- Difficulty date: July 24, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 53,348 hours, 31,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 440-492
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOCATED BTW BS 440 TO BS 492.4 STR 25R/26R WL 156 AT FWD CARGO COMPARTMENT ; 2021-348760 / [01] TOOL USED DIGITAL CALIPER P/N 700-113-10 S/N 0031753 DUE DATE 30-SEP-21.; [02] TOOL USED: P/N: 45MG; S/N: 130066701; DUE DATE: 22-APR-22; [03] REPLACED LOWER SILL LOCATED BTW BS 440 TO BS 492.4 STR 25R/26R WL 156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DRAWING 143A8330 REV -; [04] JOB COMPLETE RR INSPECTION DONE.
